# SDR RAIA0008012

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 10,641 hours, 9,557 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Part number: 6945059010
- Condition: Failed
- Location: Lt Engine
- Part time: 10,641 hours, 9,557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7364-STL- LEFT IEC FAILED AND WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED LEFT TT2 SENSOR.
